Sur la solution du problème de Riemann

L. Schlesinger Kolozsvar

TBD mathscidoc:1701.33472

Acta Mathematica, 31, (1), 65-69, 1908.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:20 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{l.1908sur,
  title={Sur la solution du problème de Riemann},
  author={L. Schlesinger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203020035860181},
  booktitle={Acta Mathematica},
  volume={31},
  number={1},
  pages={65-69},
  year={1908},
}
L. Schlesinger. Sur la solution du problème de Riemann. 1908. Vol. 31. In Acta Mathematica. pp.65-69. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203020035860181.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved